Ganzwertigkeit und verallgemeinerte Dirichletsche Reihen

Hans Schubart

Mathematische Annalen (1947/1949)

  • Volume: 120, page 202-216
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schubart, Hans. "Ganzwertigkeit und verallgemeinerte Dirichletsche Reihen." Mathematische Annalen 120 (1947/1949): 202-216. <>.

author = {Schubart, Hans},
journal = {Mathematische Annalen},
keywords = {Complex functions},
pages = {202-216},
title = {Ganzwertigkeit und verallgemeinerte Dirichletsche Reihen},
url = {},
volume = {120},
year = {1947/1949},

AU - Schubart, Hans
TI - Ganzwertigkeit und verallgemeinerte Dirichletsche Reihen
JO - Mathematische Annalen
PY - 1947/1949
VL - 120
SP - 202
EP - 216
KW - Complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.